# SDR GTIA2017021101781

- Difficulty date: February 11, 2017
- Submitted: February 13, 2017
- Operation: Air carrier
- Aircraft: N509NK
- Make and model: Airbus A319-132
- Aircraft serial: 2603
- Aircraft time: 42,380 hours, 19,869 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Stowage Box
- Condition: Damaged
- Location: Cockpit Oxygen
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESS TO TEST AND RESET SWITCH ON CAPTAIN`S OXYGEN MASK BROKEN.  R & R THE STOWAGE BOX IAW AMM 35-12-41
